# SDR SWIA200616634

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 7,272 hours, 6,454 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD2 DISENGAGED.  REPLACED FCC NR 1 CARD IAW 22-12-01 AND REPLACED LINEAR ACTUATOR RIGHT SIDE NR 2 OF YAW DAMPENER.  OPERATIONAL CHECK GOOD.
